Alert archive / Alabama / River Flood Warnings in 2014

River Flood Warning 15, NWS Birmingham, AL

April 7, 2014Jefferson County, Alabama

NWS Birmingham, AL issued this river flood warning at Apr 7, 2014, 2:36 AM CDT for Jefferson County, Alabama. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Apr 7, 2014, 2:36 AM CDT (07:36 UTC)
Expired
Apr 7, 2014, 5:43 PM CDT
In force
15 hr
Issued by
NWS Birmingham, AL
Flood severity
Moderate

County Jefferson County, AL

The radar

The Birmingham radar (KBMX), 44 km from the middle of the area, began a volume at 07:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The text

As transmitted, in the capitals the NWS used until 2016.

287 
WGUS44 KBMX 070736
FLWBMX


BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING 
NATIONAL WEATHER SERVICE BIRMINGHAM AL 
236 AM CDT MON APR 7 2014

...THE NATIONAL WEATHER SERVICE IN BIRMINGHAM AL HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN ALABAMA... 

  FIVEMILE CREEK AT KETONA AFFECTING JEFFERSON COUNTY.

.HEAVY RAINFALL OF 3 TO 4 INCHES HAS OCCURRED SINCE 
SUNDAY OVER THE FIVEMILE CREEK BASIN...AND A FLOOD WARNING IS NOW 
IN EFFECT FOR THE FIVEMILE CREEK AT KETONA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS.  TURN AROUND...DON'T DROWN. 

ANOTHER STATEMENT WILL BE ISSUED BY MONDAY MORNING...OR SOONER IF 
CONDITIONS WARRANT.

&&

ALC073-071936-
/O.NEW.KBMX.FL.W.0015.140407T0736Z-140407T2243Z/
/KETA1.2.ER.140407T0709Z.140407T1100Z.140407T1643Z.NO/
236 AM CDT MON APR 7 2014

THE NATIONAL WEATHER SERVICE IN BIRMINGHAM AL HAS ISSUED A 

* FLOOD WARNING FOR THE FIVEMILE CREEK AT KETONA.
* UNTIL THIS AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  1:30 AM MONDAY THE STAGE WAS 8.9 FEET. 
* FLOOD STAGE IS 9.5 FEET. 
* MODERATE FLOODING IS FORECAST. 
* FORECAST...RISE ABOVE FLOOD STAGE BY 4 AM THIS MORNING 
  AND CONTINUE TO RISE TO NEAR 12.3 FEET BY 8 AM THIS MORNING. THE 
  CREEK WILL FALL BELOW FLOOD STAGE BY LATE THIS MORNING.
* IMPACT...AT 13.0 FEET...HIGHWAY 79 SOUTH BEGINS TO FLOOD BETWEEN 13 
  AND 14 FEET.

&&

LAT...LON MISSING

$$

GRANTHAM
1 follow-up statement
342 
WGUS84 KBMX 070849
FLSBMX
BULLETIN - IMMEDIATE BROADCAST REQUESTED 
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE BIRMINGHAM AL
349 AM CDT MON APR 7 2014


...THE FLOOD WARNING CONTINUES FOR THE FIVEMILE CREEK AT KETONA...

.HEAVY RAINFALL OF 3 TO 4 INCHES HAS OCCURRED SINCE SUNDAY OVER 
THE FIVEMILE CREEK BASIN...AND A FLOOD WARNING IS NOW IN EFFECT 
FOR THE FIVEMILE CREEK AT KETONA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE CARS THROUGH FLOODED AREAS.  TURN AROUND...DON'T DROWN. 

ANOTHER STATEMENT WILL BE ISSUED BY MONDAY MORNING...OR SOONER IF 
CONDITIONS WARRANT.

&&

ALC073-072049-
/O.CON.KBMX.FL.W.0015.000000T0000Z-140407T2243Z/
/KETA1.2.ER.140407T0648Z.140407T1100Z.140407T1643Z.NO/
349 AM CDT MON APR 7 2014

THE FLOOD WARNING CONTINUES FOR
  THE FIVEMILE CREEK AT KETONA.
* UNTIL THIS AFTERNOON...OR UNTIL THE WARNING IS CANCELLED.
* AT  3:30 AM MONDAY THE STAGE WAS 9.7 FEET. 
* MINOR FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 9.5 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 12.3 FEET BY 7 AM
  THIS MORNING. THE RIVER WILL FALL BELOW FLOOD STAGE LATE THIS 
  MORNING.
* IMPACT...AT 13.0 FEET...HIGHWAY 79 SOUTH BEGINS TO FLOOD BETWEEN 13 
  AND 14 FEET.

&&

LAT...LON MISSING

$$

GRANTHAM

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this river flood warning went out at Apr 7, 12:19 AM CDT, 2 hours 17 minutes earlier.

Area forecast discussion, Apr 7, 12:19 AM CDT, 2 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1219 AM CDT MON APR 7 2014

.UPDATE...
FOR 06Z AVIATION.

&&

.DISCUSSION...

LOOKING AT ENVIRONMENTAL PARAMETERS THIS EVENING...CONFIDENCE IS
INCREASING IN THE SEVERE WEATHER POTENTIAL FOR AT LEAST THE
WESTERN AND SOUTHERN PORTIONS OF OUR CWA TONIGHT. THIS INCLUDES
THE RISK FOR TORNADOES...A COUPLE OF WHICH COULD BE STRONG ACROSS
OUR SOUTHWESTERN COUNTIES. THE PRIMARY FEATURE OF INTEREST...THE
SURFACE WARM FRONT...IS BEGINNING TO LIFT NORTHWARD AS EXPECTED.
AS OF 02Z...THE BEST ESTIMATE FOR ITS LOCATION IS FROM MCCOMB IN
MISSISSIPPI...TO EVERGREEN...TO MARIANNA FLORIDA. SOUTH OF THE
WARM FRONT CONVECTION WILL BE MORE LIKELY TO BE SURFACE
BASED...RESULTING IN AN INCREASING RISK FOR TORNADOES DUE TO
PLENTIFUL LOW LEVEL SHEAR AND VERY FAVORABLE HODOGRAPHS. FOR AN
IDEA OF WHAT'S HEADED OUR WAY...TAKE A LOOK AT THE 00Z SOUNDING
FROM JACKSON MISSISSIPPI. 0-1 KM SHEAR OF 45-50 KTS...0-3 KM BULK
SHEAR OF OF 60 KTS...AND A STRONGLY VEERING WIND PROFILE IN THE
LOW LEVELS ARE ALL PRESENT. THIS IS NOT UNEXPECTED...AS THE WIND
SHEAR WITH THIS SYSTEM WAS NEVER IN DOUBT.

THE INSTABILITY WAS IN QUESTION...HOWEVER. SBCAPE REMAINS CONFINED
TO THE GULF COAST AREAS OF LOUISIANA...MISSISSIPPI...AND ALABAMA.
BUT DUE TO THE WARM FRONT LIFTING NORTHWARD...EXPECT SBCAPE TO
INCREASE OVER THE NEXT 4-6 HOURS OVER SOUTHERN MISSISSIPPI AND
ALABAMA. WE WILL BE CLOSELY WATCHING THE INCREASE IN SURFACE DEW
POINTS OVER SOUTHERN ALABAMA. FOR EXAMPLE...MOBILE HAS A DEW POINT
OF 70 AT 02Z. THAT JUICY AIRMASS IS COMING TOWARDS DEMOPOLIS AND
SELMA.

ELEVATED INSTABILITY EXISTS OVER THE AREA THANKS TO COOLING TEMPS
ALOFT AS THE UPPER TROUGH TO OUR WEST PIVOTS OVER TEXAS/OKLAHOMA
AND ASSUMES A NEGATIVE TILT OVERNIGHT AS IT CONTINUES EASTWARD.
MUCAPE OF ~500 J/KG WILL BE CAPABLE OF SUPPORTING ELEVATED
SUPERCELL AND BOWING STRUCTURES CAPABLE OF PRODUCING LARGE HAIL
AND DAMAGING WINDS THROUGH ABOUT MIDNIGHT.

AFTER MIDNIGHT IS WHEN I'M THINKING THE TORNADO POTENTIAL WILL
REALLY RAMP UP ACROSS THE SOUTHWEST AS THE SURFACE WARM FRONT
MOVES OVER THAT AREA. FLASH FLOODING WILL ALSO CONTINUE TO BE A
CONCERN AS TRAINING THUNDERSTORMS AND HEAVY RAIN COMING OUT OF
MISSISSIPPI PRODUCE COPIOUS AMOUNTS OF HEAVY RAINFALL. EXPECT QUITE
A FEW FLASH FLOOD WARNINGS WILL NEED TO BE ISSUED OVERNIGHT.

SO IN SUMMARY...NOT MUCH CHANGE IN OUR OVERALL THINKING FROM THIS
AFTERNOON. SURFACE DEW POINTS...SURFACE WINDS...AND RAINFALL RATES
WILL BE THE KEY THINGS TO WATCH OVERNIGHT.

77/GLEASON

&&

.AVIATION...
06Z TAF DISCUSSION.

CONTINUED WITH A PESSIMISTIC FORECAST FOR THE PERIOD AND WILL
REMAIN LOW THROUGH THE PERIOD. THERE WILL BE SOME CLEARING AT THE
TAIL END OF THE FORECAST SO LOOK FORWARD TO THAT. AMENDMENTS WILL
BE MADE IF TIMING NEEDS TO BE ADJUSTED.

16

&&

.PRELIMINARY POINT TEMPS/POPS...
GADSDEN     67  43  61  44  64 / 100  20  60  40   0
ANNISTON    69  43  61  43  65 / 100  20  50  40   0
BIRMINGHAM  68  43  61  43  64 / 100  10  70  40   0
TUSCALOOSA  69  44  63  44  67 /  80  10  70  40   0
CALERA      68  44  61  44  65 / 100  10  70  40   0
AUBURN      71  45  61  44  66 / 100  30  50  40   0
MONTGOMERY  72  46  64  46  68 / 100  20  70  40   0
TROY        73  47  63  45  67 / 100  30  60  40   0

&&

.BMX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH THIS AFTERNOON FOR ALL OF CENTRAL
ALABAMA.

&&
Hazardous weather outlook, Apr 6, 7:01 PM CDT, 7 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BIRMINGHAM AL
701 PM CDT SUN APR 6 2014

ALZ011>015-017>050-080015-
MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE-
CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA-
CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA-
CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON-
BULLOCK-LEE-RUSSELL-PIKE-BARBOUR-
701 PM CDT SUN APR 6 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE
NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM.

.DAY ONE...TONIGHT.

A THREAT FOR SEVERE WEATHER WILL RETURN THIS EVENING INTO MONDAY
MORNING AS A STRONG STORM SYSTEM MOVES NORTHEASTWARD FROM THE
MISSISSIPPI GULF COAST. THE MAIN THREATS WILL BE DAMAGING STRAIGHT
LINE WINDS...ISOLATED TORNADOES AND FLOODING. THE SEVERE WEATHER
IS EXPECTED TO BEGIN AFTER 10 PM TONIGHT FOR THE SOUTHWEST PORTIONS
OF THE AREA...AND LAST UNTIL AROUND NOON MONDAY FOR SOUTHEAST
CENTRAL ALABAMA. WHILE SEVERE WEATHER WILL BE POSSIBLE ACROSS ALL
OF CENTRAL ALABAMA DURING THIS TIME FRAME...THE MOST LIKELY
LOCATIONS FOR SEVERE WEATHER THROUGH 7 AM WILL BE GENERALLY ALONG
AND SOUTH OF A HAMILTON...TO ALABASTER...TO UNION SPRINGS LINE.

A STRONG TORNADO WILL BE POSSIBLE NEAR AND SOUTH OF A LINE FROM
ALICEVILLE...TO CENTREVILLE...TO MONTGOMERY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

A THREAT FOR SEVERE WEATHER WILL CONTINUE PAST SUNRISE MONDAY
THROUGH AROUND NOONTIME AS THE STORM SYSTEM PROGRESSES ACROSS THE
REGION. THE MAIN THREATS WILL CONTINUE TO BE DAMAGING STRAIGHT
LINE WINDS...ISOLATED TORNADOES...AND FLOODING. THE MAIN THREAT
AREAS WILL SHIFT EAST TO GENERALLY ALONG AND SOUTHEAST OF A
ROCKFORD TO MONTGOMERY LINE THROUGH MIDDAY.

AS THIS WILL BE A PROLONGED RAIN EVENT...THERE WILL BE A
POTENTIAL FOR FLOODING ISSUES...AS WELL AS RISES ON AREA RIVERS.
TOTAL RAINFALL ACCUMULATION WILL BE GENERALLY 3 TO 4 INCHES...
WITH LOCALLY HIGHER AMOUNTS. SOME OF THE RISES ON RIVERS COULD
CAUSE MINOR FLOODING AFTER THE RAIN ENDS THROUGH MUCH OF THE WEEK.
PLEASE REFER TO FLOOD STATEMENTS FOR SPECIFIC DETAILS.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE
NEEDED THIS EVENING AND INTO MONDAY.

In the hours before

Local storm report, Apr 6, 9:27 PM CDT, 5 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
927 PM CDT SUN APR 06 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0855 PM     TSTM WND DMG     ALICEVILLE              33.13N 88.16W
04/06/2014                   PICKENS            AL   EMERGENCY MNGR

            STRONG WINDS DOWNED SEVERAL LARGE TREES ALONG THE ROAD
            FROM ALICEVILLE TO CARROLTON. BEGINNING TIME BASED ON
            RADAR.

&&

JAARON
Local storm report, Apr 6, 9:41 PM CDT, 4 hours 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
941 PM CDT SUN APR 06 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0924 PM     TSTM WND DMG     BUHL                    33.26N 87.75W
04/06/2014                   TUSCALOOSA         AL   FIRE DEPT/RESCUE

            TREES AND POWER LINE DOWN ALL ALONG US 82 NEAR BUHL. ALSO
            A TREE FELL ON A MOBILE HOME JUST OFF HWY 140.

&&

JAARON
Special weather statement, Apr 6, 9:51 PM CDT, 4 hours 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
951 PM CDT SUN APR 6 2014

ALZ015-024-070330-
JEFFERSON AL-WALKER AL-
951 PM CDT SUN APR 6 2014

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WALKER AND WESTERN
JEFFERSON COUNTIES UNTIL 1030 PM CDT...

AT 948 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM 5 MILES SOUTHWEST OF BANKHEAD LOCK AND DAM...OR 11 MILES
NORTHEAST OF HOLT...MOVING NORTHEAST AT 40 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH
HEAVY RAIN AND FREQUENT DANGEROUS LIGHTNING.

LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
  HUEYTOWN...
  CORDOVA...
  FAIRFIELD...
  DORA...
  NORTH JOHNS...

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3342 8686 3335 8719 3337 8723 3342 8725
      3346 8733 3349 8733 3348 8729 3350 8729
      3351 8726 3352 8732 3359 8732 3359 8737
      3361 8738 3385 8711
TIME...MOT...LOC 0251Z 243DEG 33KT 3341 8740

56
Special weather statement, Apr 6, 10:52 PM CDT, 3 hours 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1052 PM CDT SUN APR 6 2014

ALZ017-024-026-070430-
BLOUNT AL-JEFFERSON AL-ST. CLAIR AL-
1052 PM CDT SUN APR 6 2014

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN ST. CLAIR...NORTHERN
JEFFERSON AND SOUTHERN BLOUNT COUNTIES UNTIL 1130 PM CDT...

AT 1051 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTH OF CARDIFF TO
BROOKSIDE TO MULGA...AND MOVING NORTHEAST AT 45 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS...ALONG WITH
HEAVY RAIN.

LOCATIONS IN OR NEAR THE PATH OF THESE STORMS INCLUDE...
  GARDENDALE...
  BIRMINGHAM...
  FULTONDALE...
  TRUSSVILLE...
  CLEVELAND...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.

&&

LAT...LON 3408 8649 3390 8634 3365 8635 3343 8707
      3363 8695 3379 8700 3379 8697 3383 8696
TIME...MOT...LOC 0352Z 246DEG 39KT 3376 8687 3367 8684
          3355 8691

77/GLEASON
Local storm report, Apr 7, 1:47 AM CDT, 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
147 AM CDT MON APR 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0115 AM     FLASH FLOOD      ALABASTER               33.25N 86.82W
04/07/2014                   SHELBY             AL   NWS EMPLOYEE

            PORTIONS OF 1ST AVE IN ALABASTER ARE CLOSED WITH UP TO 12
            INCHES OF WATER OVER THE ROADWAY. BUCK CREEK IS AT
            BANKFULL AND WILL BEGIN COMING OUT OF ITS BANKS SOON.

&&

HA

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 6, 7:38 PM CDTSpecial Weather StatementBMXMontgomery52 min
Apr 6, 8:30 PM CDTSpecial Weather StatementBMXPickens45 min
Apr 6, 8:42 PM CDTSevere Thunderstorm WarningBMXPickens48 min
Apr 6, 9:07 PM CDTSevere Thunderstorm WarningBMXTuscaloosa53 min
Apr 6, 9:51 PM CDTSpecial Weather StatementBMXJefferson39 min
Apr 6, 10:31 PM CDTFlash Flood WarningBMXGreene, Pickens, Sumter, Tuscaloosa6 hr
Apr 6, 10:52 PM CDTSpecial Weather StatementBMXBlount, Jefferson38 min
Apr 6, 11:23 PM CDTFlash Flood WarningBMXFayette, Jefferson, Lamar, Walker6 hr
Apr 7, 12:58 AM CDTFlash Flood WarningBMXBibb, Calhoun, Hale, St. Clair, Shelby, Talladega6 hr
Apr 7, 1:59 AM CDTAreal Flood AdvisoryBMXBlount, Cherokee, Etowah6 hr
Apr 7, 2:27 AM CDTRiver Flood WarningBMXJefferson21 hr
Apr 7, 3:01 AM CDTTornado WarningBMXBibb, Perry29 min
Apr 7, 3:13 AM CDTTornado WarningBMXDallas32 min
Apr 7, 3:25 AM CDTFlash Flood WarningBMXClay, Cleburne, Randolph6 hr
Apr 7, 4:29 AM CDTFlash Flood Warning EmergencyBMXBibb, Jefferson, Shelby3 hr
Apr 7, 5:07 AM CDTSevere Thunderstorm WarningBMXLowndes38 min
Apr 7, 5:24 AM CDTAreal Flood AdvisoryBMXChilton, Coosa, Tallapoosa111 min
Apr 7, 5:30 AM CDTSevere Thunderstorm WarningBMXMontgomery45 min
Apr 7, 6:48 AM CDTRiver Flood WarningBMXGreene, Hale, Marengo, Tuscaloosa28 hr
Apr 7, 7:21 AM CDTAreal Flood AdvisoryBMXBarbour, Bullock, Chambers, Dallas, Elmore, Lee and 5 more3 hr
Apr 7, 7:22 AM CDTAreal Flood WarningBMXCoosa, Tallapoosa3 hr
Apr 7, 7:31 AM CDTAreal Flood WarningBMXBlount, Calhoun, Cherokee, Clay, Cleburne, Etowah and 3 more3 hr
Apr 7, 7:36 AM CDTSevere Thunderstorm WarningBMXPike39 min
Apr 7, 7:41 AM CDTFlash Flood WarningBMXBullock, Chambers, Lee, Macon, Montgomery3 hr
Apr 7, 7:53 AM CDTAreal Flood WarningBMXLamar24 hr
Apr 7, 7:54 AM CDTAreal Flood WarningBMXBibb, Fayette, Jefferson, Pickens, Shelby, Tuscaloosa and 1 more7 hr
Apr 7, 8:09 AM CDTSevere Thunderstorm WarningBMXBarbour, Bullock, Macon66 min
Apr 7, 8:26 AM CDTRiver Flood WarningBMXChilton, Coosa, Elmore, Shelby, Talladega50 hr
Apr 7, 8:31 AM CDTAreal Flood WarningBMXAutauga, Chilton, Dallas, Elmore, Lowndes6 hr
Apr 7, 8:32 AM CDTSevere Thunderstorm WarningBMXLee, Russell58 min
Apr 7, 8:38 AM CDTSevere Thunderstorm WarningBMXBarbour52 min
Apr 7, 9:00 AM CDTRiver Flood WarningBMXChambers, Elmore, Macon, Randolph, Tallapoosa71 hr
Apr 7, 9:14 AM CDTRiver Flood WarningBMXGreene, Hale, Marengo, Sumter, Tuscaloosa65 hr
Apr 7, 10:13 AM CDTRiver Flood WarningBMXAutauga, Dallas, Elmore, Lowndes, Montgomery5 days
Apr 7, 10:13 AM CDTRiver Flood WarningBMXAutauga, Dallas, Lowndes4 days
Apr 7, 10:13 AM CDTRiver Flood WarningBMXDallas4 days
Apr 7, 10:28 AM CDTRiver Flood WarningBMXDallas, Perry5 days
Apr 7, 10:31 AM CDTRiver Flood WarningBMXElmore, Montgomery4 days
Apr 7, 11:22 AM CDTAreal Flood WarningBMXBlount, Calhoun, Chambers, Clay, Coosa, Etowah and 4 more4 hr
Apr 7, 11:27 AM CDTAreal Flood WarningBMXBarbour, Bullock, Lee, Macon, Montgomery, Pike and 2 more4 hr
Apr 7, 2:47 PM CDTRiver Flood WarningBMXJefferson, Tuscaloosa, Walker44 hr

Nearby

River Flood Warnings in Alabama, 2014Every river flood warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive.